Letter to the editor of JMB

Wachsmuth I (1982)
The Journal of Mathematical Behavior 3(2): 188-192.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
The Journal of Mathematical Behavior
Band
3
Zeitschriftennummer
2
Seite
188-192
ISSN
PUB-ID

Zitieren

Wachsmuth I. Letter to the editor of JMB. The Journal of Mathematical Behavior. 1982;3(2):188-192.
Wachsmuth, I. (1982). Letter to the editor of JMB. The Journal of Mathematical Behavior, 3(2), 188-192.
Wachsmuth, I. (1982). Letter to the editor of JMB. The Journal of Mathematical Behavior 3, 188-192.
Wachsmuth, I., 1982. Letter to the editor of JMB. The Journal of Mathematical Behavior, 3(2), p 188-192.
I. Wachsmuth, “Letter to the editor of JMB”, The Journal of Mathematical Behavior, vol. 3, 1982, pp. 188-192.
Wachsmuth, I.: Letter to the editor of JMB. The Journal of Mathematical Behavior. 3, 188-192 (1982).
Wachsmuth, Ipke. “Letter to the editor of JMB”. The Journal of Mathematical Behavior 3.2 (1982): 188-192.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar